# SDR MASA200601348

- Difficulty date: May 16, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N922FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15022
- Aircraft time: 5,583 hours, 4,011 cycles
- System (JASC): 2760 · Drag Control System
- Part: Caution Message
- Condition: Illuminated
- Location: Spoilerons
- Stage of operation: NR
- How discovered: C
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6357 RNO - I/B AND O/B SPOILERONS CAUTION MESSAGE.  MX PERFORMED SPOST 1 & 2 .  OP'S CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
